Alert archive / Kansas / Wind Advisories in 2022
Wind Advisory 7, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Mar 29, 2022, 9:16 AM CDT for 5 counties in Kansas. It took effect at Mar 29, 2022, 7:00 PM CDT. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2022, 9:16 AM CDT (14:16 UTC)
- In effect from
- Mar 29, 2022, 7:00 PM CDT
- Expired
- Mar 29, 2022, 8:59 PM CDT
- In force
- 119 min
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Rice County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 144 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 2.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3615 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
582 WWUS73 KICT 291416 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 916 AM CDT Tue Mar 29 2022 KSZ032-033-047-048-050-300300- /O.NEW.KICT.HW.W.0001.220329T1800Z-220330T0000Z/ /O.NEW.KICT.WI.Y.0007.220330T0000Z-220330T0300Z/ /O.EXT.KICT.WI.Y.0006.220329T1500Z-220329T1800Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 916 AM CDT Tue Mar 29 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 PM TO 10 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph will develop this afternoon increasing to 35 to 45 mph with gusts up to 60 mph peaking during the late afternoon hours. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...The strongest winds are expected during the mid to late afternoon hours. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ067-082-091-300300- /O.CON.KICT.WI.Y.0006.220329T1500Z-220330T0300Z/ Reno-Kingman-Harper- Including the cities of Hutchinson, Kingman, Anthony, Harper, and Attica 916 AM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Russell, Lincoln, Barton, Ellsworth, Rice, Reno, Kingman and Harper Counties. * WHEN...From 10 AM this morning to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. * ADDITIONAL DETAILS...There is the potential for a few isolated gusts near 60 mph this afternoon, mainly along and west of Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ049-051>053-068>072-083-092>096-098>100-300300- /O.CON.KICT.WI.Y.0006.220329T1500Z-220330T0300Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson- Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 916 AM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Woodson, Allen, Wilson, Neosho, Montgomery and Labette Counties. * WHEN...From 10 AM this morning to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. * ADDITIONAL DETAILS...Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
406 WWUS73 KICT 292005 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 305 PM CDT Tue Mar 29 2022 KSZ032-033-047-048-050-300300- /O.CON.KICT.HW.W.0001.000000T0000Z-220330T0000Z/ /O.CON.KICT.WI.Y.0007.220330T0000Z-220330T0300Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 305 PM CDT Tue Mar 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM TO 10 PM CDT THIS EVENING... * WHAT...Southwest winds 35 to 45 mph will develop this afternoon with gusts up to 70 mph peaking during the afternoon hours. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...The strongest winds are expected during the mid to late afternoon hours. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strong winds are likely to pick up blowing dust creating lower visibilities. This will create additional hazards while driving on highways. Slow down in blowing dust conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ067-082-091-300300- /O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/ Reno-Kingman-Harper- Including the cities of Hutchinson, Kingman, Anthony, Harper, and Attica 305 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Russell, Lincoln, Barton, Ellsworth, Rice, Reno, Kingman and Harper Counties. * WHEN...From now to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. * ADDITIONAL DETAILS...There is the potential for a few isolated gusts near 60 mph this afternoon, mainly along and west of Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ049-051>053-068>072-083-092>096-098>100-300300- /O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson- Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 305 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Woodson, Allen, Wilson, Neosho, Montgomery and Labette Counties. * WHEN...From now to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. * ADDITIONAL DETAILS...Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
929 WWUS73 KICT 292353 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 653 PM CDT Tue Mar 29 2022 KSZ032-033-047-048-050-300300- /O.EXP.KICT.HW.W.0001.000000T0000Z-220330T0000Z/ /O.CON.KICT.WI.Y.0007.220330T0000Z-220330T0300Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 653 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 45 mph expected. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...now through late evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ067-082-091-300300- /O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/ Reno-Kingman-Harper- Including the cities of Hutchinson, Kingman, Anthony, Harper, and Attica 653 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...South central Kansas. * WHEN...From now to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ049-051>053-068>072-083-092>096-098>100-300300- /O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson- Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 653 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...South central, central and southeast Kansas. * WHEN...From now to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. * ADDITIONAL DETAILS...Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
205 WWUS73 KICT 300159 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 859 PM CDT Tue Mar 29 2022 KSZ049-051>053-067-068-082-083-091-300300- /O.CAN.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Kingman-Sedgwick-Harper- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, and Attica 859 PM CDT Tue Mar 29 2022 ...WIND ADVISORY IS CANCELLED... Strong winds have ended. $$ KSZ032-033-047-048-050-300300- /O.CAN.KICT.WI.Y.0007.000000T0000Z-220330T0300Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 859 PM CDT Tue Mar 29 2022 ...WIND ADVISORY IS CANCELLED... Strong winds have ended. $$ KSZ069>072-092>096-098>100-300300- /O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/ Butler-Greenwood-Woodson-Allen-Sumner-Cowley-Elk-Wilson-Neosho- Chautauqua-Montgomery-Labette- Including the cities of El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 859 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...South central, central and southeast Kansas. * WHEN...From now to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. * ADDITIONAL DETAILS...Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 29, 5:53 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 29, 5:53 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Wichita KS 553 AM CDT Tue Mar 29 2022 .SHORT TERM...(Today through Wednesday night) Issued at 255 AM CDT Tue Mar 29 2022 FORECAST HIGHLIGHTS THE NEXT 7 DAYS: * Strong/gusty south winds, warm temperatures, and extreme to catastrophic grassland fire danger today (refer to FIRE WEATHER section below). * Showers/storms potential this evening through tonight, with lingering showers Wednesday. * Rain potential Friday PM through Saturday AM. Deepening low pressure in response to a deep upper trough approaching from the west will support strong/gusty south winds today across the region. Mixing values per model soundings should be enough to reach/exceed wind advisory criteria most areas, so expanded the wind advisory all the way east through Allen, Neosho, and Labette counties. Thinking there is potential for borderline high wind warning criteria (gusts approaching 55-60 mph) this afternoon west of I-135, where very deep mixing (up to around 600mb) will likely be realized behind the dryline. Best potential for this will likely be Barton-Russell counties and points south/southwest. Since it looks borderline, decided to hold off on the high wind warning and will include a strongly worded wind advisory. Temperatures look to be well above normal today in the 70s-80s, although thinking readings should fall just below record highs for today. Thunderstorm potential...Increasing mid-level cooling overspreading the sharpening dryline may support an isolated thunderstorm or two after 4-5 PM today west of the Flint Hills. However, suspect moisture return and subsequent instability will probably remain too marginal to overcome a stout EML for surface-based dryline storms during the daytime hours. Thinking the latest 00z NAM is probably overdoing low-level dewpoints and subsequent negligible CINH by early this evening. Overall consensus supports better rain/storm chances arriving after about 8-9 PM along/southeast of the KS Turnpike corridor, as lift increases in response to the cold front overtaking the dryline. Severe weather-wise...despite marginal moisture/instability (as is common for these early season events), thinking strong forcing amidst favorable deep layer shear profiles will support a lower-end severe threat through about 3 AM, with dime-quarter size hail and 60 mph winds the primary threats with the strongest activity. This lines up well with SPC's current convective outlook. Could also see some locally heavy rainfall and minor flooding, especially across far southeast Kansas where moisture is deeper and storm coverage likely greater. For Wednesday...upper energy rotating east across the region will support lingering showers/storms, but strong-severe storms are not expected. Could even see a period of rain/snow mix across portions of central and north-central KS late tonight into Wed morning, but accumulations should remain minimal on mainly grassy areas. A post- frontal airmass will result in a fairly raw day Wednesday, with strong/gusty northwest winds supporting winds chills in the 30s and 40s. .LONG TERM...(Thursday through Monday) Issued at 255 AM CDT Tue Mar 29 2022 Lingering central CONUS longwave troughing will support continued seasonably cool temperatures through Thursday. By late Friday through Saturday morning, deterministic and ensemble consensus supports increasing rain chances across the forecast area, as a potent upper shortwave traverses Mid-America. Moisture/instability appear limited with this next system, so not expecting strong or severe storms, although degree of forcing may support widespread light to perhaps modest rainfall amounts. A warming trend is expected by Sunday. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 550 AM CDT Tue Mar 29 2022 Strong and gusty south winds will develop over the area today with the afternoon timeframe witnessing the highest wind gusts. Meanwhile a strong upper level weather system will move towards the region today. Shower and storms are expected to develop along the dry line over south central Kansas late afternoon/evening then become more numerous tonight. A few strong to severe storms will be possible. A strong cold front will race southeast across the region during the overnight hours. && .FIRE WEATHER... Issued at 255 AM CDT Tue Mar 29 2022 Well above normal temperatures and strong/gusty south winds will support extreme to catastrophic grassland fire danger this afternoon through early to mid evening. The greatest threat for catastrophic fire danger will be mainly west of I-135, due to the potential for stronger winds and lower humidity behind a dryline. Further east, despite marginal humidity values around 40 percent, decided to expand the Red Flag Warning through Greenwood-Elk-Chautauqua counties. The concern that far east will be prescribed burns from yesterday re-igniting amidst much warmer and windier conditions. A cold front will blast southeast across the region tonight, with strong/gusty northwest winds in its wake. The best rain chances this evening through tonight will be mainly along and southeast of the KS Turnpike, although portions of central and western Kansas will get into some higher precipitation chances toward Wednesday morning. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 82 43 52 32 / 20 60 40 0 Hutchinson 84 39 50 30 / 20 40 40 0 Newton 82 42 50 31 / 20 60 40 0 ElDorado 80 44 51 31 / 10 80 40 0 Winfield-KWLD 81 46 54 32 / 10 80 50 0 Russell 86 36 48 27 / 0 40 50 0 Great Bend 85 35 50 28 / 0 40 50 0 Salina 86 40 49 30 / 20 40 50 10 McPherson 84 39 49 29 / 20 40 50 0 Coffeyville 78 51 60 34 / 0 90 70 0 Chanute 78 50 58 34 / 0 90 70 0 Iola 78 49 58 34 / 0 90 70 0 Parsons-KPPF 78 50 59 34 / 0 90 70 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM this morning to 10 PM CDT this evening for KSZ032-033-047>053-067>072-082-083-091>096-098>100. Red Flag Warning from noon today to 10 PM CDT this evening for KSZ032-033-047>053-067>070-082-083-091>094-098. && SHORT TERM...ADK LONG TERM...ADK AVIATION...CDJ FIRE WEATHER...ADK
Hazardous weather outlook, Mar 29, 3:45 AM CDT, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 345 AM CDT Tue Mar 29 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-300845- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 345 AM CDT Tue Mar 29 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Extreme to catastrophic grassland fire danger will impact the region today, with the highest fire danger generally west of a line extending from Salina to Hutchinson to Anthony. Please refer to the Red Flag Warning for details. Strong south winds of 40 to 55 mph will impact the region today, strongest generally west of a line extending from Salina to Hutchinson to Anthony. Strong northwest winds up to 40 mph are then expected by late tonight across central Kansas. Please refer to the Wind Advisory for details. Scattered to numerous thunderstorms are expected this evening and overnight, mainly along and east of the Kansas Turnpike. Where thunderstorms form, hail up to quarter size and wind gusts to 65 mph are possible. Locally heavy rain and minor flooding is possible as well across southeast Kansas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong northwest winds up to 40 mph are expected across the region Wednesday, strongest generally west of the Flint Hills. This may support some lower-end fire danger, especially for areas that do not see much precipitation tonight through Wednesday. Lingering showers and thunderstorms will impact southeast Kansas early Wednesday, but severe weather is not expected. A mix of rain and snow may impact portions of central and north- central Kansas early Wednesday, with a dusting of accumulation possible on grassy surfaces. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight, although severe weather reports are always greatly appreciated. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:16 AM CDT | High Wind Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 10 hr |
| Mar 29, 4:20 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| Mar 29, 4:34 PM CDT | Special Weather Statement | ICT | Reno | 41 min |
| Mar 29, 4:55 PM CDT | Special Weather Statement | ICT | Kingman | 50 min |
| Mar 29, 5:04 PM CDT | Special Weather Statement | ICT | McPherson | 41 min |
| Mar 29, 5:32 PM CDT | Special Weather Statement | ICT | Harvey, Marion | 43 min |
| Mar 29, 5:43 PM CDT | Special Weather Statement | ICT | Kingman | 47 min |
| Mar 29, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 25 min |
| Mar 29, 6:27 PM CDT | Special Weather Statement | ICT | Sedgwick | 18 min |
| Mar 29, 6:35 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 25 min |
| Mar 29, 6:41 PM CDT | Special Weather Statement | ICT | Harper | 34 min |
| Mar 29, 6:43 PM CDT | Special Weather Statement | ICT | Chase | 32 min |
| Mar 29, 6:46 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 22 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.